The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2013 | 2011
Number of items: 2.

2013

Albert, Michael; Brignall, Robert and Vatter, Vincent (2013). Large infinite antichains of permutations. Pure Mathematics and Applications, 24(2) pp. 47–57.

2011

Albert, M. H.; Atkinson, M. D. and Brignall, Robert (2011). The enumeration of permutations avoiding 2143 and 4231. Pure Mathematics and Applications, 22(2) pp. 87–98. file

This list was generated on Mon Oct 20 22:15:23 2014 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk